# SDR RAIA00109012

- Difficulty date: September 23, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,493 hours, 13,129 cycles
- Engine: Garrtt TPE33114
- Engine time: 10,524 hours, 11,636 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 14178007805
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5409-STR-FIRE WARNING INDICATION,LEFT HAND ENGINE. MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE.IDENTIFIED JET PIPE INSULATION DETERIORATED. REMOVED AND REPLACED LEFT HAND JET PIPE.
